# SDR MASA200600798

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,711 hours, 12,214 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7339 MDT - SPOILERON FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
